# SDR UALA2010090803323

- Difficulty date: September 8, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,177 hours, 12,155 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1541
- Condition: Making Metal
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU QUIT WITH FAULT.  NO START WITH FAULT LIGHT ON 2 RESTART ATTEMPTS. COMPLIED WITH MEL.  REPLACED APU GENERATOR DUE TO MAG CHIP DETECTOR CONTAMINATION, GENERATOR SEIZED.  ALSO RPL OIL FILTER ASSY.  APU OPS NORMAL.
